Functional equations in real-analytic functions

Tom 143 / 2000

G. Belitskii, V. Tkachenko Studia Mathematica 143 (2000), 153-174 DOI: 10.4064/sm-143-2-153-174

Streszczenie

The equation φ (x) = g(x,φ (x)) in spaces of real-analytic functions is considered. Connections between local and global aspects of its solvability are discussed.

Autorzy

  • G. Belitskii
  • V. Tkachenko

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek